www.uhasselt.be
DSpace

Document Server@UHasselt >

Browsing by Author VERSTRINGE, Freek

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:   
Sort by: In order: Results/Page Authors/Record:
Showing results 1 to 4 of 4
TitleTypeIssue Date
Local analytic reduction of families of diffeomorphisms
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 367(1). p. 317-328
Journal Contribution2010
Normal forms with exponentially small remainder and gevrey normalization for vector fields with a nilpotent linear part
ANNALES DE L INSTITUT FOURIER, 62 (6), p. 2211-2225
Journal Contribution2012
On the flat remainder in normal forms of families of analytic planar saddles
COMPTES RENDUS MATHEMATIQUE, 346(9-10). p. 553-558
Journal Contribution2008
Renormalization of planar analytic saddles
Journal of Dynamics and Differential Equations
Journal Contribution2012
Showing results 1 to 4 of 4